Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 425867, 9 pages
http://dx.doi.org/10.1155/2012/425867
Research Article

A Family of Three-Point Methods of Ostrowski's Type for Solving Nonlinear Equations

Department of Mathematics, Faculty of Electronic Engineering, University of Niš, 18000 Niš, Serbia

Received 6 October 2011; Accepted 24 November 2011

Academic Editor: Vu Phat

Copyright © 2012 Jovana Džunić and Miodrag S. Petković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Santiago Artidiello, Alicia Cordero, Juan R. Torregrosa, and María P. Vassileva, “Two weighted eight-order classes of iterative root-finding methods,” International Journal of Computer Mathematics, pp. 1–16, 2014. View at Publisher · View at Google Scholar
  • Alicia Cordero, Taher Lotfi, Katayoun Mahdiani, and Juan R. Torregrosa, “Two Optimal General Classes of Iterative Methods with Eighth-Order,” Acta Applicandae Mathematicae, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • S. Artidiello, A. Cordero, Juan R. Torregrosa, and M. P. Vassileva, “Optimal High-Order Methods for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Neha Choubey, and Jaiswal, “An improved optimal eighth-order iterative scheme with its dynamical behaviour,” International Journal of Computing Science and Mathematics, vol. 7, no. 4, pp. 361–370, 2016. View at Publisher · View at Google Scholar
  • Ramandeep Behl, Ioannis K. Argyros, and S. S. Motsa, “Improved Chebyshev–Halley family of methods with seventh and eighth order of convergence for simple roots,” SeMA Journal, 2017. View at Publisher · View at Google Scholar